# SDR V0XR413Y111810004

- Difficulty date: November 18, 2010
- Submitted: November 18, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 14,222 hours, 10,095 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BULKHEAD LOWER WEB AREA, LT AND RT HAS CORROSION, STA 280.  REMOVED FWD BULKHEAD LOWER WEB LT AND RT AT ST 280, FABRICATED, TREATED AND PRIMED, INSTALLED IAW SRM 51-42-6, 53-11-10, 51-25-06 AND AMM 51-21-01, W/C 2098.
